# SDR SWAA2020040135755

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 44,884 hours, 22,198 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE REBALANCED THE FUEL TO WITHIN 300-400 LBS. WE WERE ON DECENT & BALANCING WAS SLOW. AFTER CLOSING THE CROSSFEED VALVE AGAIN & CONFIGURED FOR LANDING; THE RIGHT TANK FUEL LOAD BEGAN INCREASING. RIGHT SIDE WENT FROM 4100 LBS TO 4780 FROM 1000' AGL TO THE GATE THE LEFT TANK DECREASED ABOUT 100-300 LBS. IN THE SAME TIME FROM CONTINUED FROM PAGE 1199100 / TRANSFERED TO NRC # D423185
